BibTeX record: journals/amc/KumarA06

download as .bib file

@article{DBLP:journals/amc/KumarA06,
  author    = {Manoj Kumar and
               Tariq Aziz},
  title     = {A uniform mesh finite difference method for a class of singular two-point
               boundary value problems},
  journal   = {Applied Mathematics and Computation},
  volume    = {180},
  number    = {1},
  pages     = {173--177},
  year      = {2006},
  url       = {http://dx.doi.org/10.1016/j.amc.2005.11.165},
  doi       = {10.1016/j.amc.2005.11.165},
  timestamp = {Mon, 19 Mar 2007 14:43:26 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/amc/KumarA06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}